Advertisement

Mathematical Notes

, Volume 98, Issue 1–2, pp 336–338 | Cite as

On the continuity of finite sums of ridge functions

  • S. V. Konyagin
  • A. A. Kuleshov
Short Communications

Keywords

ridge function continuity finite sum 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Xingping Sun and E. W. Cheney, Aequationes Math. 44 (2–3), 226 (1992).zbMATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    D. Braess and A. Pinkus, J. Approx. Theory 73 (2), 218 (1993).zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    V. E. Maiorov, J. Approx. Theory 99 (1), 68 (1999).zbMATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    A. Pinkus, Indag. Math. (N. S.) 24 (4), 725 (2013).zbMATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    H. Herrlich, Axiom of Choice, in Lecture Notes in Math. (Springer-Verlag, Berlin, 2006), Vol. 1876.Google Scholar
  6. 6.
    F. P. Vasil’ev, Optimization Methods (Faktorial Press, Moscow, 2002) [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.Steklov Mathematical Institute of Russian Academy of SciencesMoscowRussia

Personalised recommendations